International Journal of Mathematical Education :

 

Policy and Practice

 

 

Editor-in-chief:

Fan Lianghuo,

Mathematics and Mathematics Education

National Institute of Education, 

Nanyang Technological University

1 Nanyang Walk, 

Singapore 637616

E-mail: lianghuo.fan@nie.edu.sg 

 

 

Aims and Scope: The International Journal of Mathematical Education: Policy and Practice (IJME) is an international research journal, which publishes original research papers and survey articles in all aspects of mathematical education at all levels- in schools, colleges, polytechnics, universities, industry and commerce. Topics in detail to be covered are: educational research, including mathematics education, teaching and learning, curriculum development study, mathematical problem solving, classroom practices of mathematics teachers, gender issues in mathematics education, teacher development, teaching materials and strategies, assessment and presentation of mathematics, designing and developing of tools, applications and interactive contents for the teaching and learning, educational policy/sociology, and comparative education and more..

 

Frequency: The first issue of Journal is expected to be launched from the month of March 2009 with two issues per year.

 

Annual Subscription Price:

Library/ Institutional: Print (plus online free): US$280.00 Online Only: US$260.00

Individual/ Personnel: Print (plus online free) US$240.00 Online Only: US$220.00.

For Subscription order may be contact directly to publisher using

Journal Subscription Form or contact your preferred subscription agent. For Free sample copy, kindly contact directly to the publisher.

 

Editorial Board Members

Authors Information

Vol 1 No.1  (2011)

Vol 2 No.1  (2012)

Call for Papers

Library Recommendation Form

Other Journals

 

  All rights are reserved with Research India Publications